Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen legs, enlarged heart, arterial flutter. Taking Digoxin and Ceftrioxone. Help

my grand mother is 90 years old . she is having swollen legs and feet .left leg is 3 times swollen than right leg. she has an enlarged heart with arterial flutteration and has been on digoxin 0.25 mg for a month. she recently had fever and was hospitalized where they INJECTED her ceftrioxone . she was alright after releasing from hospital . noe she is having swollen leg and is paining if moved. kindly help me.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The most likely cause in this setting is heart failure.
Her drugs and doses need to reviewed and adjusted.

There are several other causes - drugs, kidney impairment, venous obstruction or thrombosis and so on. Get her reviewed by her doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor